# SDR FDEA202204301097

- Difficulty date: April 30, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 767
- Aircraft serial: 66253
- Aircraft time: 801 hours, 412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shim
- Part number: BACS40R020B020F
- Part serial: UNKOWN
- Condition: Worn
- Location: Zone 700
- Part time: 801 hours, 412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

FOUND LH MLG FWD DOOR STOP SHIMS TO HAVE MIGRATED. REPLACED LH MLG FWD DOOR STOP SHIMS REF 767 SRM 51-20-12 AND 51-20-11.
